Notifications
Clear all

cycle problem :(

8 Posts
5 Users
0 Likes
774 Views
(@bigdo116)
Active Member
Joined: 2 years ago
Posts: 7
Topic starter  

ok so i am on my second week of my cycle and taking 500 iu hcg 2x week .50mg Anadrol a day .75cc tren a eod sustaplex 325 eod as well turanaball ed .50 arimiplex eod.. my last cycle i was on had prop in it and could only do it for about two weeks because of the pain and the way it made the body part blow up (swell) was too much for me.. could it be im allergic to prop? i never had an issue with any other injection be4 that.. so my problem with this cycle is that every time i shoot the sustaplex which has prop in it my body part becomes extremly swollen and painfull for days.. i have shot regular sust 250 b4 with no issues.. i mean the pain and swellin hurts to the point i dont even wanna work out! has anyone ever had an issue with this? im mixing the sustaplex and tren together but bein there both oil based i dont see that bein the issue.. please anyone that could help or has any info to share please

This topic was modified 2 years ago by Admin

   
Quote
irishpride0769
(@irishpride0769)
Estimable Member
Joined: 5 years ago
Posts: 117
 

it happens bud, try massaging the injection site and using a heating pad to help the oil disappate


   
ReplyQuote
Tikaelkcin
(@tikaelkcin)
Trusted Member
Joined: 5 years ago
Posts: 63
 

a little late now, but I would try to run cyp or enth in the future. Also you're running a-bombs and t-bol at the same time, isn't that a little toxic on the liver?


   
ReplyQuote
El Hefe
(@el-hefe)
Estimable Member Admin
Joined: 5 years ago
Posts: 111
 

cut the injection with .5cc's of sterile grape seed oil, it will then be pain free.

I DO NOT HAVE ANYTHING TO DO WITH THE PURCHASE, SALE OR SHIPMENT OF ILLEGAL PRODUCTS, SO PLEASE DO NOT ASK OR ASSUME THAT I DO.


   
ReplyQuote
(@bigdo116)
Active Member
Joined: 2 years ago
Posts: 7
Topic starter  

thanks for the info .. i was thinkin bout switchin from the sustaplex 325 to sustanon 250.. and i made a mistake i am taking the anadrol .50 a wk and turanaplex not turanabal..is that the same thing? i take liver longer 2x a day and cut all the alcohol out.. do u still think this is too toxic? i only plan on doing the abombs for 1 more week.. and should i be takin my cabaser .50 eod throughout this cycle? and im also takin 25mg of proviron ed..


   
ReplyQuote
Stellen
(@stellen)
Active Member
Joined: 2 years ago
Posts: 12
 
Posted by: bigdo116
ok so i am on my second week of my cycle and taking 500 iu hcg 2x week .50mg anadrol a day.75cc tren a eod sustaplex 325 eod as well turanaball ed .50 arimiplex eod..my last cycle i was on had prop in it and could only do it for about two weeks because of the pain and the way it made the body part blow up (swell) was too much for me..could it be im allergic to prop? i never had an issue with any other injection be4 that.. so my problem with this cycle is that every time i shoot the sustaplex which has prop in it my body part becomes extremly swollen and painfull for days.. i have shot regular sust 250 b4 with no issues.. i mean the pain and swellin hurts to the point i dont even wanna work out! has anyone ever had an issue with this? im mixing the sustaplex and tren together but bein there both oil based i dont see that bein the issue.. please anyone that could help or has any info to share please

I had a simular problem recently.......and it was the oil my gear was in (clear oil), my body did not like it! So i talked to a buddy of mine who had the same problem and he gave me some seseme oil to mix it with. about 1/2 cc of oill to 1.5cc of test or deca....problem was gone! Good luck!


   
ReplyQuote
Stellen
(@stellen)
Active Member
Joined: 2 years ago
Posts: 12
 

it happens bud, try massaging the injection site and using a heating pad to help the oil disappate


   
ReplyQuote
(@bigdo116)
Active Member
Joined: 2 years ago
Posts: 7
Topic starter  

great im gonna try that thanks! i just tried a shot of the sust 250 with the tren to see if the pain is the same .. thanks for the help..


   
ReplyQuote
Share: